• Save €3.60
search

ACTIGRIP DAY & NIGHT * 12 + 4CPR

  • JOHNSON & JOHNSON SpA
  • 035400023
Features:


Indicated for fever and pain.


Indicated in case of cold.


Deductible over-the-counter drug.


New formula day and night.


















info_outline View product sheet
Final Price €8.35
Regular Price €11.95
Save €3.60
Quantity
check_circle Available (6 Items)
48h
  Convenient and safe payments

Even with a credit card

  Shipping in 48h-72h all over the world

FREE in Italy over € 39.90

  Fast returns

14 days to reconsider

  Pharmaceutical experience

Always at your service

Drugs Others products at unbeatable price

JOHNSON & JOHNSON SpA

Discover all products

ACTIGRIP DAY & NIGHT * 12 + 4CPR

Therapeutic indications

Treatment of cold and flu symptoms.

Dosage and method of use

Dosage. Adults and children over 12 years of age: one white tablet three times a day (in the morning, at noon and in the afternoon) plus one blue tablet in the evening before bedtime. After 3 days of continuous use with no appreciable results or if high fever or other side effects appear, discontinue treatment. Do not exceed the recommended dose. Method of administration. Take the tablets by mouth, without chewing them.

Contraindications

§ Hypersensitivity to the active substances or to any of the excipients listed in section 6.1; § Children under 12; § Known or suspected pregnancy, breastfeeding; § Cardiovascular diseases, hypertension; § Patients with a history of stroke or predisposing risk factors; § Diabetes; § Glaucoma; § Stenosis of the gastro-enteric system; § Hyperthyroidism; § Prostatic hypertrophy, urogenital stenosis; § Asthma; § In patients being treated with monoamine oxidase inhibitors (MAOIs) and in the two weeks following such treatment; § Patients with a history of seizures, epilepsy. Furthermore, due to the paracetamol content, ACTIGRIP DAY & NIGHT is contraindicated in patients with manifest insufficiency of glucose-6-phosphate dehydrogenase.

Side effects

Adverse reactions reported with a frequency ≥1 are presented below%, identified in 12 randomized placebo-controlled trials, with formulations containing pseudofedrine as the single active ingredient.

Organ and system classification Preferred Term Pseudofedrine 60 mg single dose (N = 229)% (frequency) Pseudofedrine 60-120 mg multiple dose (N = 496)% (frequency) Placebo (N = 709)% (frequency)
Gastrointestinal disorders
Dry mouth \ 3.6 (Common) 1.0 (Common)
Nausea 4.4 (Common) 0.2 1.3 (Common)
Nervous system disorders
Dizziness 5.2 (Common) 0.4 2.0 (Common)
Psychiatric disorders
Insomnia 2.2 (Common) 4.6 (Common) 0.3
Nervousness 2.6 (Common) 1.8 (Common) 0.7

The following are the side effects, recorded following the intake of ACTIGRIP DAY & NIGHT. The frequency of undesirable effects is defined using the following convention: Very common (≥1 / 10); Common (≥1 / 100 and Very common side effects: Gastrointestinal disorders: abdominal or stomach pain, dyspepsia, diarrhea and vomiting, dry throat. Nervous system disorders: headache, drowsiness, sedation, excitement, increased sweating, sleep disturbances. Eye disorders: impaired vision. Skin and subcutaneous tissue disorders: skin rash, hives. Respiratory, thoracic and mediastinal disorders: dryness of the nose. Common side effects: Skin and subcutaneous tissue disorders: itching, contact dermatitis, inflammation of the skin or mucous membranes. Cardiac pathologies: orthostatic / postural hypotension, arrhythmia, tachycardia. Nervous system disorders: tinnitus, ataxia, euphoria and tremors, hypotension, decreased mucous secretions. Eye disorders: diplopia, impaired vision, glaucoma, closed angle glaucoma. Gastrointestinal disorders: disorders of the epigastrium. Respiratory, thoracic and mediastinal disorders: dyspnoea. Renal and urinary disorders: urinary retention. Metabolism and nutrition disorders: hyperamylasemia. General disorders and administration site conditions: fatigue, asthenia. Hepatobiliary disorders: liver function disorders. Uncommon side effects: Skin and subcutaneous tissue disorders: fixed drug eruption (FDE), erythema multiforme, rashes. Renal and urinary disorders: acute renal failure, interstitial nephritis, haematuria, anuria. Gastrointestinal disorders: constipation. Respiratory, thoracic and mediastinal disorders: sneezing, dryness of the pharynx and bronchial tree. Skin and subcutaneous tissue disorders: photosensitization. Nervous system disorders: central depression, mental confusion, cognitive function disorders Rare side effects: Endocrine pathologies: hyperthyroidism. Renal and urinary disorders: renal papillary necrosis. Nervous system disorders: hallucinations and nightmares secondary manias, anxiety, psychiatric disorders, severe headaches, impaired memory or concentration, seizures Disorders of the blood and lymphatic system: blood dyscrasias, agranulocytosis, anemia, haemolytic anemia, thrombocytopenia. Disorders of the immune system: anaphylactic shock, larynx edema. Hepatobiliary disorders: hepatitis. Gastrointestinal disorders: pancreatitis. Very rare side effects: Disorders of the blood and lymphatic system: leukopenia, neutropenia, pancytopenia. Cardiac pathologies: angina, ST segment increase, myocardial infarction, hypertension, edema. Skin and subcutaneous tissue disorders: angioedema Hepatobiliary disorders: hepatotoxicity. Disorders of the immune system: toxic shock syndrome. Unknown side effects: Nervous system disorders: confusional state, irritability, agitation, abnormal coordination, paraesthesia, psychomotor hyperactivity, feeling nervous, cerebrovascular accident * Diagnostic tests: increased transaminases, increased blood pressure. Skin and subcutaneous tissue disorders: itchy rash, severe skin reactions, including acute generalized exanthematous pustulosis (AGEP) (see section 4.4). Renal and urinary disorders: dysuria. Respiratory, thoracic and mediastinal disorders: chest discomfort. Cardiac pathologies: palpitations. Disorders of the immune system: hypersensitivity.Psychiatric disorders: visual hallucination. Gastrointestinal disorders: ischemic colitis * (see section 4.4). * adverse reactions collected during post-marketing experience with pseudoephedrine Reporting of suspected adverse reactions Reporting of suspected adverse reactions that occur after authorization of the medicine is important, as it allows continuous monitoring of the benefit / risk ratio of the medicine. Healthcare professionals are asked to report any suspected adverse reactions via the national reporting system at “http://www.agenziafarmaco.gov.it/content/comesegnalare-una-sospetta-reazione-avversa.”.

Special warnings

The use of ACTIGRIP DAY & NIGHT should be avoided in conjunction with analgesics and antipyretics. High doses or prolonged administration of paracetamol, present in the medicine or in other drugs containing paracetamol, can cause high-risk liver disease, kidney and blood changes, even severe, and other serious adverse reactions. In adults and children over 12 years of age, the total dose of paracetamol should not exceed 4g per day. Paracetamol should be administered with caution to patients with mild to moderate hepatocellular insufficiency (including Gilbert's syndrome), severe hepatic insufficiency (Child-Pugh> 9), acute hepatitis, concomitant treatment with drugs that impair liver function, deficiency of glucose-6-phosphate dehydrogenase, haemolytic anemia. In case of simultaneous treatment with anticoagulant or antiplatelet drugs, the doses of ACTIGRIP DAY & NIGHT must be reduced. Skin safety. In patients treated with paracetamol, severe skin reactions such as acute generalized exanthematous pustulosis (AGEP), Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) have been reported very rarely. In the early stages of therapy, patients appear to be at higher risk: the onset of the reaction occurs in most cases in the early stages of treatment. Severe skin reactions such as acute and generalized exanthematous pustulosis (AGEP) can occur with products containing pseudoephedrine. This acute pustular rash can occur within the first 2 days of treatment, with fever and numerous, mostly non-follicular, small pustules resulting from a widespread edematous erythema and located mainly on the skin folds, trunk and upper limbs. Patients must be carefully monitored. If signs and symptoms such as pyrexia, erythema or numerous small pustules are observed, administration of ACTIGRIP DAY & NIGHT should be discontinued and appropriate measures taken if necessary (see section 4.8). Patients should be informed of the signs of serious skin reactions. ACTIGRIP DAY & NIGHT should be discontinued at the first appearance of skin rash or any other sign of hypersensitivity. Do not use with any other product containing diphenhydramine, including those for topical use. Cardiovascular and cerebrovascular safety. Patients should be advised that treatment should be discontinued if the following symptoms associated with the pseudoephedrine content occur: arterial hypertension, tachycardia, cardiac palpitations or arrhythmia, nausea or any neurological signs (onset or exacerbation of headache). Ischemic colitis. A few cases of ischemic colitis have been reported with medicinal products containing pseudoephedrine. If sudden abdominal pain, rectal tenesmus, rectal bleeding or other symptoms of ischemic colitis develop (see section 4.8), the use of pseudoephedrine should be discontinued and a physician should be consulted. If symptoms persist or worsen or if new symptoms appear, patients should discontinue use of the medicine and consult a physician. In the rare cases of allergic reactions, the administration of ACTIGRIP DAY & NIGHT must be suspended. Paracetamol should be used with caution in individuals with renal insufficiency or liver problems. People with alcoholism should consult their doctor before taking acetaminophen or other pain relievers or antipyretics. Patients with the following respiratory conditions should be advised to consult a physician before using defenhydramine: emphysema, chronic bronchitis. They should not take pseudoephedrine unless the doctor deems it necessary: patients with reduced kidney function and patients with thyroid disease; do not use in patients suffering from hyperthyroidism (see section 4.3). Due to the paracetamol content, the administration of ACTIGRIP DAY & NIGHT can interfere with the determination of uric acid (by the phosphotungstic acid method) and with that of glycaemia (by the glucose-oxidase-peroxidase method). For those who carry out sporting activities: the use of the drug without therapeutic necessity constitutes doping and can in any case determine positive anti-doping tests. ACTIGRIP DAY & NIGHT can cause drowsiness. See section 4.8 Undesirable effects.

Pregnancy and breastfeeding

The medicine is contraindicated in case of confirmed and presumed pregnancy, and during breastfeeding. There are no adequate and controlled clinical studies in pregnant or lactating women for the combination of diphenhydramine, paracetamol and pseudoephedrine. Pregnancy: Diphenhydramine crosses the placenta and is excreted in breast milk, but levels have not been reported. Paracetamol crosses the placenta. Feeding time: Paracetamol, pseudoephedrine and diphenhydramine are secreted in breast milk; therefore, ACTIGRIP DAY & NIGHT is contraindicated during breastfeeding. Paracetamol is excreted in breast milk in low concentrations (from 0.1% at 1.85% dose ingested by the mother). Pseudoephedrine is distributed in breast milk; within 24 hours it can be detected in breast milk up to 0.6% of a single 60 mg dose. No data on plasma protein binding in humans are available. Data from a study of 8 lactating mothers taking 60 mg of pseudoephedrine every 6 hours suggest that approximately 4.3% of the maximum daily dose (240 mg), may be made available to the baby by the nursing mother.

Expiry and retention

Store at a temperature not exceeding 25 ° C. Store in the original package in order to protect from light and moisture.

Interactions with other drugs

Concomitant use of ACTIGRIP DAY & NIGHT with tricyclic antidepressants, sympathomimetics (e.g. decongestants, anorectics and amphetamine-like), or MAOIs may interfere with catecholamine catabolism and may occasionally cause blood pressure increases. Acute hypertensive crises with concomitant use of MAOIs and sympathomimetic amines have been reported in the medical literature. The effects of anticholinergic drugs (eg atropine and other psychotropic drugs) can be enhanced by the concomitant use of ACTIGRIP DAY & NIGHT. Patients should be advised that additive effects may occur with alcohol, hypnotics, sedatives and tranquilizers which therefore should not be taken at the same time. Use with extreme caution and under strict control during chronic treatment with drugs that can determine the induction of hepatic monooxygenases or in case of exposure to substances that can have this effect (for example rifampicin, cimetidine, antiepileptics such as glutethimide, phenobarbital, carbamazepine) . The use of antihistamines at the same time as certain ototoxic antibiotics can mask the early signs of ototoxicity, which can only reveal itself when the damage is irreversible. The habitual intake of anticonvulsant drugs or oral contraceptives can, with an enzyme induction mechanism, accelerate the metabolism of paracetamol, decreasing the plasma concentration, increasing the rate of elimination. The absorption rate of paracetamol can be increased by concomitant intake of metoclopramide and domperidone and decreased by cholestyramine. Treatment with probenecid may lead to a decrease in the clearance of paracetamol and an increase in its half-life in the blood. The use of the product is not recommended if the patient is being treated with antipyretics and other analgesics (NSAIDs, selective COX-2 inhibitors, corticosteroids). Due to the pseudoephedrine content, the effect of antihypertensives that interfere with sympathetic activity (e.g. methyldopa, alpha and beta blockers, debrisoquine, guanethidine, betanidine and bretylium) can be partially canceled by ACTIGRIP DAY & NIGHT, which therefore does not must be taken at the same time. Anticoagulants such as warfarin and other coumarins should not be taken at the same time as ACTIGRIP DAY & NIGHT as their effect may be increased by prolonged use of paracetamol with an increased risk of bleeding.

Overdose

Keep out of reach of children. In case of overdose, seek medical help or contact a poison control center immediately. Paracetamol In the event of an overdose, immediate treatment is essential. Despite the absence of early symptoms, gastric lavage is required within 4 hours of taking more than 7.5 g of paracetamol; within 48 hours administration of oral methionine or intravenous N-acetylcysteine is recommended. Paleness, nausea, vomiting, diaphoresis, anorexia, abdominal pain and general malaise may occur in the first 24 hours after overdose. Liver toxicity may not be evident from clinical and laboratory tests until 48-72 hours after ingestion and abnormalities in glucose metabolism and metabolic acidosis may occur. The following are the clinical events associated with paracetamol overdose, which are considered to be expected, including fatal events due to fulminant liver failure, or its consequences. Table 1: Adverse drug reactions reported in cases of paracetamol overdose.

SOC Reporting of suspected adverse reactions
Metabolism and nutrition disorders Anorexia
Gastrointestinal disorders Vomiting, nausea, abdominal discomfort
Hepatobiliary disorders Hepatic necrosis, acute liver failure, jaundice, hepatomegaly, tenderness of the liver.
General disorders and administration site conditions Pallor, hyperhidrosis, malaise.
Diagnostic tests Increased blood bilirubin, increased liver enzymes, increased international normalized ratio, prolonged prothrombin time, increased blood phosphates, increased blood lactate.

Cardiac arrhythmias and pancreatitis have been reported. In adults and adolescents (≥ 12 years of age), liver toxicity may occur following ingestion of doses greater than 7.5-10 g for a period of 8 hours or less. Fatal events are infrequent (less than 3-4% of untreated cases) and have been reported rarely in overdose of less than 15 g. In children (Table No. 2: Expected Events for Acute Liver Failure Associated with Paracetamol Overdose

SOC Reporting of suspected adverse reactions
Infections and infestations Sepsis, fungal infection, bacterial infection
Disorders of the blood and lymphatic system Disseminated intravascular coagulation, coagulopathy, thrombocytopenia.
Metabolism and nutrition disorders Hypoglycemia, hypophosphataemia, metabolic acidosis, lactic acidosis.
Nervous system disorders Coma (with paracetamol or multiple drug overdose), encephalopathy, cerebral edema.
Cardiac pathologies Cardiomyopathy.
Vascular pathologies Hypotension.
Respiratory, thoracic and mediastinal disorders Respiratory failure.
Gastrointestinal disorders Pancreatitis, gastrointestinal bleeding.
Renal and urinary disorders Acute renal failure with tubular necrosis.
General disorders and administration site conditions Multi-organ failure.
Pseudoephedrine

. As with other sympathomimetic agents, symptoms of an overdose may include nausea, vomiting, sympathomimetic symptoms including central nervous system stimulation, irritability, agitation, insomnia, tremors, anxiety, convulsions, palpitations, tachycardia, hypertension, reflex bradycardia, difficulty in urination, hallucinations, hypertonicity, hyperreflexia, mydriasis, hypokalaemia. Other effects may include arrhythmia, hypertensive crisis, intracelebral haemorrhage, myocardial infarction, psychosis, rhabdomyolysis, intestinal ischemic infarction. If necessary, support breathing and control seizures, perform gastric lavage and possibly catheterize the patient. In case of overdose, the pesudoephedrine contained in ACTIGRIP DAY AND NIGHT can cause stroke. Elimination of pseudoephedrine can be accelerated with acid diuresis or dialysis. Diphenhydramine. Mild to moderate symptoms of an overdose include: drowsiness, hyperpyrexia and anticholinergic effects (mydriasis, hot flashes, fever, dry mouth, urinary retention, reduced borborygmas). tachycardia, mild hypertension, nausea and vomiting which are common in the presence of overdose. Agitation, confusion, and hallucinations can develop with moderate intoxication. With very high doses, and especially in children, symptoms include: excitement, insomnia, nervousness, tremors and epileptic seizures. Severe symptoms: Effects may include delirium, psychosis, convulsions, coma, hypotension, cardiovascular collapse, enlarged QRS and ventricular arrhythmias, including torsades de pointes, but are generally only reported in adults after large ingestions. Rhabdomyolysis and renal failure may rarely develop in patients with prolonged agitation, coma or convulsions. Death can occur due to respiratory failure or circulatory collapse. Treatment of an overdose is symptomatic and supportive. Measures to promote rapid gastric emptying (such as vomiting or gastric lavage) and, in case of acute poisoning, intake of activated charcoal are helpful. Intravenous administration of physostigmine may antagonize anticholinergic symptoms. Emergency procedure. In case of overdose of ACTIGRIP DAY & NIGHT: § take the patient immediately to the hospital; § take a blood sample to determine the initial plasma levels of paracetamol; § carry out a gastric lavage; § acidify the urine, administering ammonium chloride to increase the elimination of pseudoephedrine. Treatment of overdose usually involves administering the antidote N-Acetylcysteine by mouth or intravenously as soon as possible, if possible before the 10th hour after dosing. Symptomatic treatment.

Active principles

One white tablet (day) contains: active ingredients: paracetamol 500 mg, pseudoephedrine hydrochloride 60 mg; One blue coated tablet (night) contains: active ingredients: paracetamol 500 mg, diphenhydramine hydrochloride 25 mg. For the full list of excipients, see section 6.1.

Excipients

One white tablet (day) contains: microcrystalline cellulose, pregelatinised maize starch, croscarmellose sodium, magnesium stearate, povidone, crospovidone, stearic acid. One blue coated tablet (night) contains: microcrystalline cellulose, maize starch, sodium starch glycolate, hydroxypropylcellulose, pregelatinised maize starch, croscarmellose sodium, stearic acid, magnesium stearate, hypromellose, Opadry blue 02H205000 (containing propylene glycol) ..

035400023
6 Items